Dental abnormalities associated with a chromosome 2 deletion.

Symons A.L., Gage J.P., Romaniuk K. and Daley T. (1991) Dental abnormalities associated with a chromosome 2 deletion.. International journal of paediatric dentistry / the British Paedodontic Society [and] the International Association of Dentistry for Children, 1 2: 93-98.

Author Symons A.L.
Gage J.P.
Romaniuk K.
Daley T.
Title Dental abnormalities associated with a chromosome 2 deletion.
Journal name International journal of paediatric dentistry / the British Paedodontic Society [and] the International Association of Dentistry for Children   Check publisher's open access policy
ISSN 0960-7439
Publication date 1991-01-01
Sub-type Article (original research)
Volume 1
Issue 2
Start page 93
End page 98
Total pages 6
Subject 3500 Dentistry
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 06 Sep 2016, 11:17:29 EST by System User